# SDR DALA2016032502343

- Difficulty date: March 23, 2016
- Submitted: March 28, 2016
- Operation: Air carrier
- Aircraft: N762BC
- Make and model: Boeing 757-26D
- Aircraft serial: 33966
- Aircraft time: 28,319 hours, 16,502 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Bs 1545
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK CROWN LBL 45 AT BS 1545 HAS A DEEP GOUGED.  BLENDED GOUGED ON MAIN CABIN SEAT TRACK CROWN AT BS 1545, LBL 45. MATERIAL LOSS OF 0.033", FOUND TO BE OUT OFF LIMITS IAW SRM 53-00-52.  ALLOWABLE DAMAGE DETAIL 1., ACCOMPLISHED REPLACEMENT OF MAIN CABIN SEAT TRACK FROM BS 1540-1600, LBL 45, IAW DWG NR 146N5120 SRM 51-40-02 & 51-40-05.
